# SDR AALA202507218963

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,236 hours, 41,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FAULT 11WL. MAINTENANCE REPLACED EPSU BATTERY 11WL IAW AMM 33-51-38.
